# SDR AALA200820043

- Difficulty date: November 3, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 43,723 hours, 14,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51301
- Condition: Corroded
- Location: Zone 100
- Part time: 43,723 hours, 14,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK CORRODED, REPLACED SEAT TRACK IAW SRM 51-10-02.
